# SDR SWIA200110417

- Difficulty date: December 1, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 14,731 hours, 20,715 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM FROZE INFLIGHT AT 26,000 FT.  DID NOT UNFREEZE UNTIL 10,000 FT.  AIRCRAFT WAS CONTROLLABLE BY NORMAL CONTROL PRESSURES.  REMOVED AND REPLACED LT AND RT ELEVATOR TRIM TAB ACTUATORS IAW MM 27-32-02.  ADJUSTED TRIM TAB CABLE TENSIONS IAW MM 27-00-01.  CHECKS GOOD.  LT S/N ON:  756  P/N OFF:  5299, S/N OFF:  696, RT S/N ON:  175, P/N OFF:  5299,  S/N OFF:  697.
